@Article{MiguelPinheiroRodrigues_8_2017,
   author = "Miguel Pinheiro Rodrigues and Naercio David Pedro Magaia and Paulo Rog{\'e}rio Pereira",
   title = "Drop Policies for {DTN} Routing Protocols with Delivery Probability Estimation",
   journal = "Journal on Advances in Theoretical and Applied Informatics",
   volume = 3,
   pages = "16-24",
   publisher = "Open Journal Systems",
   number = 1,
   year = 2017,
   month = aug,
   BibTexOrigem = "13249 www.Inesc-ID.pt 2018-12-19"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!